Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 01, 2014, 08:19:53 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 640711
  • Total Topics: 48668
  • Online Today: 241
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: what to expect?  (Read 1560 times)

0 Members and 1 Guest are viewing this topic.

Offline texaninnyc87

  • Member
  • Posts: 247
what to expect?
« on: December 19, 2012, 09:00:36 PM »
So i was diagnosed in september. finally got all my counts and stuff a few weeks ago. i'm waiting to go on meds until i get back from traveling for the holidays. right now my cd4 is right around 300 and my vl is pretty high at 129,000. i've most likely been positive for years and not known. the past few years ive consistently had issues with random itchy dry patches of skin. other random ailments as well, such as days of just feeling weird and out of it, and issues with acne. can i expect these issues to go away as my cd4 count goes up and my vl goes down? i've mentioned all this to my doc who didnt seem worried about it, but im sure right now her primary goal is getting my hiv under control before she worries about my breakouts. i guess what i'm wondering is if most of this should clear up on its own when my counts are better or if it is something that needs to be adressed separately. will i physically feel "better" once my vl gets under  control? any advice would be much appreciated!
Dxd: 9/11/12
Blot confirmed: 11/12
12/12 cd4: 280 (20%) vl: 129,000
1/13 $tribild
2/13 cd4: 350 (26%) vl: 80
4/13 cd4: 510 (29%) vl:: 35
6/13cd4 350 (31%) vl: 21
9/13 cd4 492 (30%) vl: ud
12/13 cd4 846 (36%) vl: 100
1/14 cd4 480 (31%) vl: UD
3/14 cd4 650 (33%) vl: UD
6/14 cd4 410 (35%) vl: UD
9/14 cd4 439 (38%) vl: UD

Offline buginme2

  • Member
  • Posts: 2,991
Re: what to expect?
« Reply #1 on: December 19, 2012, 09:30:21 PM »
Initially you may experience a flare up of skin conditions as your immune system gets stronger and starts to react.  Then things will start to calm down.  Yes, After About 6 months on meds I remember thinking to myself "damn I havent felt this normal in a long time."  Bottom line, it may not happen over night but you will feel better.

Offline texaninnyc87

  • Member
  • Posts: 247
Re: what to expect?
« Reply #2 on: December 20, 2012, 08:47:23 PM »
i have a few recurring dry patches of skin that wont heal. im very fair and life guarded for 4 years when i was younger so i always tend to worry about skin cancer. they are very light pink and seem to go away for a while but then come back. they are very very light so that i am probably the only one who really notices them but they are definitely still there. one is on my nose and one is on my neck.
should i wait to see if meds help the patches go away as my immune system rebuilds or should i go see a dermatologist?
« Last Edit: December 20, 2012, 09:05:12 PM by texaninnyc87 »
Dxd: 9/11/12
Blot confirmed: 11/12
12/12 cd4: 280 (20%) vl: 129,000
1/13 $tribild
2/13 cd4: 350 (26%) vl: 80
4/13 cd4: 510 (29%) vl:: 35
6/13cd4 350 (31%) vl: 21
9/13 cd4 492 (30%) vl: ud
12/13 cd4 846 (36%) vl: 100
1/14 cd4 480 (31%) vl: UD
3/14 cd4 650 (33%) vl: UD
6/14 cd4 410 (35%) vl: UD
9/14 cd4 439 (38%) vl: UD

Offline lincoln6echo

  • Member
  • Posts: 109
Re: what to expect?
« Reply #3 on: December 29, 2012, 01:04:10 AM »
Hey Tex. My ID doc sent me to the Dermatologist right away pretty much.
She told me to expect skin issues off and on for a while and put me on a compound for my face.   
The name of it is: Elidel with 2% Ketoconazole
It's expensive but if you have insurance it may cover it. 

It's helping but I still get flare ups.


Offline WillyWump

  • Member
  • Posts: 7,185
Re: what to expect?
« Reply #4 on: December 29, 2012, 06:21:26 PM »
I had skin issues early on, weird dry and sometimes oily patches. They stuck around for about a year, but eventually went away completely.

-Will
POZ since '08

Last Labs-
6/3/14 CD4- 736, UD 34%
6/25/13 CD4- 1036, UD,
2/4/13, CD4 - 489, UD, 28%

Current Meds: Prezista/Epzicom/ Norvir
.

Online Fisher

  • Member
  • Posts: 282
Re: what to expect?
« Reply #5 on: December 30, 2012, 06:47:43 PM »
Hey Tex:

What to expect? 

In my opinion. your CD4+ is on the low end of normal, very similar in VL and CD4+ when my immune system lost control of HIV.

What to expect?

A wonderful life, a wonderful future, which you've known all along, in the sincerity of your own heart and being . . . you've been all along . . . despite the strengths and weaknesses, the triumphs and failures.

Do not fear or have anxiety.  Easier said then done. 

But please trust that all is well.  You are in no danger.
- fisher
07/14 CD 391 %20 VL UD
04/14 CD 486 %23 VL <20
11/13 CD 351 %21  VL <20
10/13 CD 390 %16  VL <20
06/13 CD 315 %19  VL  22
02/13 CD 396 %14  VL <20
12/12 CD 392 %13  VL 320
11/12 CD 428 %13  VL 1200
*Started Meds: Atripla
10/12 CD 427 %11  VL 139000 -- 09/12 CD 408 %13 VL 92928
09/11 CD 745 %27 VL CLOT -- 10/10 CD 863 %29 VL 2782
10/09 CD 597 %30 VL 2537 -- 05/08 CD 809 %28 VL 1504
04/07 CD 797 %25 VL 3558 -- 11/06 CD 720 %28 VL 1214
06/05 CD 731 %25 VL 1575 -- 12/04 CD 1176 %30 VL 1329
01/04 CD 959 %26 VL 1011 -- 11/03 CD 1000 %28 VL 1581
12/02 CD 748 %28 -- 10/01 CD 860 %25
08/00 CD 1022 %28 -- 04/99 CD 854 %27
11/98 CD 899 %28 -- 02/97 CD 1400 %37
11/96 CD 1325  VL <500 -- 09/96 – Western Blot
05/83 – 04/98 - Monogamous Partner Being Negative
ARS - Los Angeles Dec '82

Offline mikeyb39

  • Member
  • Posts: 933
Re: what to expect?
« Reply #6 on: December 30, 2012, 11:55:34 PM »
i get those eczema flare-up still from time to time, mostly around my beard and eye-brows.  I tried Elidel, but it made my face burn, so doctor switched me to a cortizone prescription cream.  It has 3 types of medications in it and they also have it in generic as well.   i only use it when i get a flare-up.

you will do fine, it just will take a while to get into the groove of things.
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD
09/05/2014  cd4-850 , VL-UD

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.